American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Maks A. Akivis and Vladislav V. Goldberg. Local algebras of a differential quasigroup. Bull. Amer. Math. Soc. 43 (2006) 207-226. MR 2216110.
Abstract, references, and article information   
View Article: PDF

[2] Vladislav V. Goldberg. Nonisoclinic $2$-codimensional $4$-webs of maximum $2$-rank . Proc. Amer. Math. Soc. 100 (1987) 701-708. MR 894441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shiing-Shen Chern. Web geometry. Bull. Amer. Math. Soc. 6 (1982) 1-8. MR 634430.
Abstract, references, and article information   
View Article: PDF

[4] Walter Prenowitz. The characterization of plane collineations in terms of homologous families of lines . Trans. Amer. Math. Soc. 38 (1935) 564-599. MR 1501829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. G. Grove. Contributions to the theory of transformations of nets in a space $S\sb n$ . Trans. Amer. Math. Soc. 35 (1933) 683-688. MR 1501710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. G. Grove. The transformation $E$ of nets . Trans. Amer. Math. Soc. 33 (1931) 147-152. MR 1501581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. G. Grove. The transformation $C$ of nets in hyperspace . Trans. Amer. Math. Soc. 33 (1931) 733-741. MR 1501613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. G. Grove. Transformations of nets . Trans. Amer. Math. Soc. 30 (1928) 483-497. MR 1501441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vernon G. Grove. A general theory of nets on a surface . Trans. Amer. Math. Soc. 29 (1927) 801-814. MR 1501414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vernon G. Grove. A theory of a general net on a surface . Trans. Amer. Math. Soc. 28 (1926) 491-501. MR 1501361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ernest P. Lane. Bundles and pencils of nets on a surface . Trans. Amer. Math. Soc. 28 (1926) 149-167. MR 1501337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ernest P. Lane. A general theory of conjugate nets . Trans. Amer. Math. Soc. 23 (1922) 283-297. MR 1501203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. M. Green. Nets of space curves . Trans. Amer. Math. Soc. 21 (1920) 207-236. MR 1501141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luther Pfahler Eisenhart. Transformations of surfaces applicable to a quadric . Trans. Amer. Math. Soc. 20 (1919) 323-338. MR 1501130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. J. Wilczynski. One-parameter families and nets of plane curves . Trans. Amer. Math. Soc. 12 (1911) 473-510. MR 1500900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia